# SDR F3LA2020022530012

- Difficulty date: February 23, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07925
- Aircraft time: 8,533 hours, 3,561 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 4441085
- Part serial: 410850005586
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,534 hours, 3,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

PASSENGER O2 SYSTEM ACTUATED DURING FLIGHT FOR UNKNOWN REASON. 02/27/2020 SUPPLEMENT - CORRECTIVE ACTION: REFERENCE PEMCO NR 2788N3 AND LP1254353 ITEM 1, CABIN ALTITUDE PRESSURIZATION SWITCH FOUND FAULTY. REMOVED AND REPLACED CABIN ALTITUDE PRESSURIZATION SWITCH (16WR), OPS CHECK GOOD IAW A320 AMM 35-23-00-720-002-A.
